Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 25, 2016, 3:20 PM EDT for Broome County, Tioga County, New York; Bradford County, Susquehanna County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 3:20 PM EDT (19:20 UTC)
- Expired
- Jul 25, 2016, 4:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broome County, NY, Tioga County, NY, Bradford County, PA, Susquehanna County, PA
The radar
The Binghamton radar (KBGM), 17 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:40 PM EDT | TSTM WND DMG | Binghamton, NY | TREE DOWN ON GRAND BLVD AND TREES DOWN IN VESTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WUUS51 KBGM 251920
SVRBGM
NYC007-107-PAC015-115-252015-
/O.NEW.KBGM.SV.W.0043.160725T1920Z-160725T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
EASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN SUSQUEHANNA COUNTY IN NORTHEASTERN PENNSYLVANIA...
NORTHEASTERN BRADFORD COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 320 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEWARK
VALLEY...OR 9 MILES NORTHEAST OF OWEGO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NANTICOKE AND UNION CENTER AROUND 330 PM EDT. ENDICOTT...GREATER
BINGHAMTON AIRPORT AND VESTAL AROUND 335 PM EDT. JOHNSON CITY
AROUND 340 PM EDT. CASTLE CREEK AND CHENANGO FORKS AROUND 345 PM
EDT. BINGHAMTON AND CHENANGO BRIDGE AROUND 350 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4179 7622 4195 7635 4216 7629 4230 7627
4230 7625 4233 7625 4236 7624 4238 7629
4240 7630 4228 7587 4206 7583 4175 7594
TIME...MOT...LOC 1920Z 283DEG 30KT 4222 7618
HAIL...<.75IN
WIND...60MPH
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:29 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 25, 2:29 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 229 PM EDT MON JUL 25 2016 .SYNOPSIS... Today will be very warm and muggy with showers and thunderstorms. A few thunderstorms could have damaging winds and heavy rain. A cold front will move across the area this evening and end the showers. This front will also bring drier air and quiet weather for Tuesday and Wednesday. && .NEAR TERM /THROUGH TONIGHT/... 1 PM update... severe thunderstorm watch now in effect until 8 PM. First batch on the way out through the Catskills and Poconos. This has caused some tree damage. Bigger threat moving east into Steuben County by 2 PM. Line of strong thunderstorms with hail and wind feeding off the high dewpoint air left behind from the first batch with the warm front. Temperatures will rise into the 80s and low 90s ahead of the wrn ny batch. Capes over 1k now and should get to 2k in ne pa. 830 am update... Showers and thunderstorms over western NY and moving quickly into the Finger Lakes. Continues to be a sharp gradient to the moisture and instability right on the front edge of convection. This whole area will move east. Some of the convection will outrun the forcing and become elevated. Severe potential in central NY uncertain with cloudy skies and early convection. Cold front late today may set more thunderstorms off late afternoon but the main area now. Best chance will be further east where it will heat up a little more. In PA a better threat with more sun and heating but winds lighter. Some increase in winds late afternoon. A second area of thunderstorms will form midday to the lee of Lake Erie and move southeast into northeast PA and Sullivan County after 2 PM. 400 AM EDT Update... Hot, muggy and a chance for showers and thunderstorms is the theme for today. Light rain showers are moving east across portions of NY and PA this morning due an embedded shortwave propagating across the northeast and expect more to develop today. There will be two different waves that will move across the region today, one in the morning - a prefrontal wave, and one in the afternoon- the cold front. Both are expected to generate showers and thunderstorms today. This morning a pre-frontal wave will push across NEPA and Cntrl NY. This initial wave has decent dynamics with it is what is generating a line of showers west of the great lakes. This wave will push into W NY/PA around 12Z. Dew pts this morning are currently in the upper 50s to mid 60s and are expected to rise into the 70s by mid morning. Temps across the region will quickly increase this morning as well which will result in a muggy, and unstable atmosphere. 0-2km SR inflow will range from 15-20 kts which is good for a convective environment, however the 0-6KM Bulk shear across there region this morning will be fairly weak around 20-25 knots. Lapse rate are also on the low side, thus this morning do not expect any severe storms attendant to the pre-frontal wave. The wave dynamically this morning is more impressive than the 2nd wave that will move through region this afternoon. Temps will rise into the upper 80s to mid 90s this afternoon. Issued a heat advisory for Pike Co, where heat index values are expected to rise at and above 100 degrees. Showers will develop over W NY/PA and push eastward into cntrl NY and NEPA by 15-18Z. The 2nd wave will push into the region mid- afternoon. This 2nd wave will force a cold front across the region and this boundary will help regenerate storms over the area. The cold front will start to move into cntrl NY around 21Z. This front will eventually push the showers east of our region by 03Z Tuesday. The shear by late afternoon will increase to around 30- 40 knots across the region, Thus activity may be more organized this afternoon than this morning. Currently we are under a marginal for most of the CWA and the region under a slight risk just brushes south of our CWA. Concerns that may inhibit severe weather are if mid lvl lapse rates will become steep enough to support svr levels. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... 400 AM EDT Update... High pressure will build back over the region on Tuesday and last through Wednesday. Temps will range in the uppr 80s to low 90s during this period with dew points in the upper 50s to low 60s, which will keep temps close to their ambient temps and slightly more comfortable. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... For Thursday night and Friday, the EURO, GFS and CMC all indicate a surface wave associated with an upper level short wave impacting NY and PA. The EURO and CMC are most aggressive and have a nice shot of rain for our drought stricken areas in central NY. The GFS is much farther south and east and drier. For now went with superblend POPs for these time periods. Then for Friday through Sunday models diverge with the EURO showing the best potential for showers and thunderstorms holding the main upper level wave back to the west with a more well defined moist southerly flow into the weekend over our area. The GFS and CMC show a weaker upper short wave to the west of our area and less organized convective potential. So for now have 30-40 chance POPS through the weekend as per superblend. Leaned heavily on superblend and collaborated grids with neighboring WFOs for this period. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... First batch of convection exiting the region with some convection close to KAVP. Have a tempo group to cover this between 18 and 19z at KAVP. Otherwise rest of terminals start off convection free as the next batch of showers and storms approaches. I have timed a potential line of storms to race across the region between 19z and 23z with KELM and KSYR earliest and KAVP latest. In our northern terminals away from the higher instability have MVFR in TSRA, farther south have IFR in +TSRA with gusty winds mainly between 19z and 21z, except until 23z at KAVP. Then after storms passes expect VFR most of the night and Tuesday am except at KELM. With the rains and wet ground we expect valley fog later tonight at KELM and have LIFR between 9 and 13z in a tempo group. Winds will be W-SW 5 to 10 knots and gusty into this evening, light westerly overnight and W-NW 5 to 12 knots on Tuesday morning. OUTLOOK... Tue pm to Wed night...mainly VFR. Thu-Sat...showers and thunderstorms. Mostly VFR to MVFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...Heat Advisory until 8 PM EDT this evening for PAZ048. NY...None. && SYNOPSIS...TAC NEAR TERM...KAH/TAC SHORT TERM...KAH LONG TERM...DJN AVIATION...DJN
Hazardous weather outlook, Jul 25, 1:05 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 105 PM EDT MON JUL 25 2016 NYZ022>025-055>057-261715- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-DELAWARE- 105 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. MORE SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE IN THIS AFTERNOON. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH THE MAIN CONCERN DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ062-PAZ038>040-043-044-047-072-261715- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-SOUTHERN WAYNE- 105 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA THIS AFTERNOON AND LAST INTO THE EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ048-261715- PIKE- 105 PM EDT MON JUL 25 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA THIS AFTERNOON AND LAST INTO THE EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ009-015>018-036-037-044>046-261715- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 105 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. THERE IS A CHANCE THAT A THUNDERSTORM OR TWO MAY BECOME SEVERE WITH THE MAIN CONCERN DAMAGING WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Jul 25, 11:30 AM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1130 AM EDT MON JUL 25 2016
NYZ045-046-056-057-251615-
OTSEGO NY-BROOME NY-DELAWARE NY-CHENANGO NY-
1130 AM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...OTSEGO...
SOUTHEASTERN CHENANGO AND SOUTHEASTERN BROOME COUNTIES ...
AT 1130 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARTWICK TO MORRIS TO
NEAR UNADILLA TO NEAR SANFORD...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HARTWICK...MORRIS AND EXETER CENTER AROUND 1135 AM EDT.
ONEONTA...HYDE PARK AND LAURENS AROUND 1140 AM EDT.
COOPERSTOWN...OTEGO AND FRANKLIN AROUND 1145 AM EDT.
MIDDLEFIELD...MARYLAND AND MILFORD AROUND 1150 AM EDT.
DAVENPORT...CHERRY VALLEY AND SCHENEVUS AROUND 1155 AM EDT.
WALTON...DELHI AND WORCESTER AROUND 1200 PM EDT.
EAST MEREDITH...DOWNSVILLE AND CORBETT AROUND 1205 PM EDT.
BOVINA CENTER AROUND 1210 PM EDT.
LAT...LON 4235 7459 4195 7496 4211 7568 4235 7544
4255 7529 4285 7510 4278 7467 4263 7463
4252 7471 4244 7463 4241 7458
TIME...MOT...LOC 1530Z 269DEG 39KT 4271 7511 4256 7521 4235 7537 4214
7554
PCFSpecial weather statement, Jul 25, 11:39 AM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1139 AM EDT MON JUL 25 2016
NYZ056-057-PAZ038>040-251645-
BROOME NY-DELAWARE NY-SUSQUEHANNA PA-NORTHERN WAYNE PA-BRADFORD PA-
1139 AM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
DELAWARE...SOUTHERN BROOME...SUSQUEHANNA...EAST CENTRAL BRADFORD AND
NORTHWESTERN WAYNE COUNTIES ...
AT 1139 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BINGHAMTON TO NEAR
VESTAL CENTER TO NEAR LE RAYSVILLE...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
BINGHAMTON AND CHENANGO BRIDGE AROUND 1145 AM EDT.
BRACKNEY AROUND 1150 AM EDT.
KIRKWOOD AND CONKLIN AROUND 1155 AM EDT.
RUSH AROUND 1200 PM EDT.
MONTROSE...HALLSTEAD AND WINDSOR AROUND 1205 PM EDT.
SUSQUEHANNA DEPOT...NEW MILFORD AND LANESBORO AROUND 1215 PM EDT.
SUSQUEHANNA AND HARFORD AROUND 1220 PM EDT.
DEPOSIT AND GIBSON AROUND 1225 PM EDT.
LAT...LON 4176 7535 4166 7557 4185 7634 4200 7613
4200 7610 4203 7610 4219 7595 4200 7518
TIME...MOT...LOC 1539Z 293DEG 27KT 4213 7590 4198 7603 4185 7623
PCFLocal storm report, Jul 25, 12:19 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1219 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND DMG DEPOSIT 42.06N 75.43W
07/25/2016 BROOME NY LAW ENFORCEMENT
TREE DOWNED ON WIRES
&&
BGMLocal storm report, Jul 25, 1:12 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
112 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG ROSCOE 41.93N 74.92W
07/25/2016 SULLIVAN NY 911 CALL CENTER
TREE DOWN ON WIRES
&&
BGMLocal storm report, Jul 25, 1:23 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
123 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG FALLSBURG 41.73N 74.62W
07/25/2016 SULLIVAN NY 911 CALL CENTER
TREES AND WIRES DOWN
&&
BGMLocal storm report, Jul 25, 3:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
314 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG HORSEHEADS 42.17N 76.83W
07/25/2016 CHEMUNG NY AMATEUR RADIO
TREES AND WIRES DOWN.
0305 PM TSTM WND DMG ELMIRA 42.09N 76.81W
07/25/2016 CHEMUNG NY AMATEUR RADIO
TREES ABD WIRES DOWN.
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:49 AM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 41 min |
| Jul 25, 9:01 AM EDT | Special Weather Statement | BGM | Steuben | 44 min |
| Jul 25, 9:23 AM EDT | Special Weather Statement | BGM | Onondaga, Schuyler | 52 min |
| Jul 25, 9:41 AM EDT | Special Weather Statement | BGM | Steuben | 49 min |
| Jul 25, 9:54 AM EDT | Special Weather Statement | BGM | Schuyler, Tompkins | 51 min |
| Jul 25, 10:03 AM EDT | Special Weather Statement | BGM | Cortland, Madison | 42 min |
| Jul 25, 10:21 AM EDT | Special Weather Statement | BGM | Chemung, Tioga | 39 min |
| Jul 25, 10:36 AM EDT | Special Weather Statement | BGM | Chenango | 54 min |
| Jul 25, 10:46 AM EDT | Special Weather Statement | BGM | Broome, Tioga | 59 min |
| Jul 25, 11:30 AM EDT | Special Weather Statement | BGM | Delaware, Otsego | 45 min |
| Jul 25, 11:52 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 53 min |
| Jul 25, 12:29 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 61 min |
| Jul 25, 1:29 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 61 min |
| Jul 25, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 62 min |
| Jul 25, 2:52 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 53 min |
| Jul 25, 3:50 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 44 min |
| Jul 25, 3:07 AM EDT | Heat Advisory | BGM | Pike | 14 hr |
| Jul 25, 11:39 AM EDT | Special Weather Statement | BGM | Susquehanna | 66 min |
| Jul 25, 2:37 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 53 min |
| Jul 25, 2:43 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 62 min |
| Jul 25, 2:55 PM EDT | Tornado Warning | BGM | Bradford | 50 min |
| Jul 25, 3:07 PM EDT | Tornado Warning | BGM | Bradford, Wyoming | 38 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 42 min |
| Jul 25, 4:03 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Wayne, Wyoming | 42 min |
| Jul 25, 4:05 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 40 min |
| Jul 25, 4:32 PM EDT | Tornado Warning | BGM | Lackawanna, Pike, Wayne | 28 min |
| Jul 25, 4:54 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.